Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 126, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Oct 18, 2007, 4:51 AM CDT for 4 counties in Illinois. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2007, 4:51 AM CDT (09:51 UTC)
- Expired
- Oct 18, 2007, 5:30 AM CDT
- In force
- 39 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Champaign County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL
The radar
The Indianapolis radar (KIND), 132 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 4:59 AM CDT | TSTM WND DMG | Paris, IL | TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 2:01 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 579 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 180951
SVRILX
ILC019-041-045-183-181030-
/O.NEW.KILX.SV.W.0126.071018T0951Z-071018T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
451 AM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 530 AM CDT.
* AT 451 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 2 MILES SOUTHWEST OF BROCTON...
OR ABOUT 15 MILES WEST OF PARIS...AND WAS MOVING NORTHEAST AT 65
MPH.
* LOCATIONS IMPACTED INCLUDE...
BROADLANDS...
SIDELL...
ALLERTON...
CHRISMAN...
RIDGE FARM...
HOMER...
CATLIN...
GEORGETOWN...
OTHER LOCATIONS IN THE WARNING INCLUDE...DANVILLE...FAIRMOUNT...
FITHIAN...HUME...NEWMAN...OAKWOOD...OGDEN...POTOMAC...REDMON...
ROSSVILLE...TILTON AND WESTVILLE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3964 8753 3953 8785 3966 8798 3969 8797
3969 8801 3981 8813 4045 8780 4047 8754
TIME...MOT...LOC 0951Z 213DEG 57KT 3976 8790
$$
SMITH1 follow-up statement
000
WWUS53 KILX 181005
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
506 AM CDT THU OCT 18 2007
ILC019-041-045-183-181030-
/O.CON.KILX.SV.W.0126.000000T0000Z-071018T1030Z/
CHAMPAIGN-DOUGLAS-EDGAR-VERMILION-
506 AM CDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR VERMILION...SOUTHEASTERN CHAMPAIGN...EDGAR AND NORTHEASTERN
DOUGLAS COUNTIES...
AT 500 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES SOUTH OF
ALLERTON...OR ABOUT 20 MILES EAST OF TUSCOLA...MOVING NORTHEAST AT 50
MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
FITHIAN...
GEORGETOWN...
OAKWOOD...
CATLIN...
TILTON...
WESTVILLE...
DANVILLE...
COLLISON...
BISMARCK...
HENNING...
OTHER LOCATIONS AFFECTED INCLUDE...SIDELL...SCOTTLAND...ROSSVILLE...
RIDGE FARM...REDMON...POTOMAC...PARIS...PALERMO...OGDEN...NEWMAN...
MURDOCK...METCALF...LONGVIEW...JAMAICA...INDIANOLA...HUME...HOMER...
FAIRMOUNT...EDGAR...CHRISMAN...BROCTON...BROADLANDS...BORTON AND
ALVIN.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3964 8753 3953 8785 3966 8798 3969 8797
3969 8801 3981 8813 4045 8780 4047 8754
TIME...MOT...LOC 1006Z 213DEG 62KT 3997 8785
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 2:53 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Oct 18, 2:53 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 253 AM CDT THU OCT 18 2007 .DISCUSSION... ISSUED 253 AM CDT THU OCT 18 2007 MAIN STORY WILL BE THE POTENTIALLY VOLATILE WEATHER TODAY...WITH EASTERN HALF OF THE KILX CWA IN A MODERATE RISK FOR SEVERE STORMS. LATEST SURFACE CHART SHOWS 987MB LOW OVER EASTERN NEBRASKA...WITH COLD FRONT EXTENDING SOUTHWESTWARD INTO THE TEXAS PANHANDLE. ALOFT...UPPER LOW IS CENTERED OVER THE CENTRAL PLAINS...WITH NUMEROUS SHORT-WAVES ROTATING AROUND THE PARENT LOW ACROSS THE SOUTHERN PLAINS INTO THE MISSISSIPPI RIVER VALLEY. SEVERAL LINES OF CONVECTION HAVE DEVELOPED IN RESPONSE TO THE STRONG DYNAMICS ACROSS THE REGION...WITH MAIN LINE NOW EXTENDING ACROSS WEST-CENTRAL ILLINOIS. SHORT TERM...TODAY THROUGH SATURDAY FAST-MOVING LINE OF STORMS WILL CLEAR MUCH OF THE KILX CWA BY 12Z...WITH PERHAPS A FEW LINGERING SHOWERS/STORMS ALONG THE FAR N/E BORDERS. ANY LINGERING PRECIP WILL QUICKLY SHIFT OUT OF THE AREA SHORTLY AFTER SUNRISE...AS STRONG DRY SLOT BEGINS TO PUSH NORTHEAST ACROSS MISSOURI TOWARD CENTRAL ILLINOIS. THE DAY WILL START OFF CLOUDY...BUT SKIES SHOULD BECOME PARTLY TO MOSTLY SUNNY BY MID-MORNING. WITH AMPLE SUNSHINE AND STRONG WAA...TEMPERATURES WILL SOAR WELL INTO THE 70S...WITH MANY AREAS TOPPING THE 80 DEGREE MARK. IN ADDITION...A TIGHTENING PRESSURE GRADIENT AND EXCELLENT MIXING WILL HELP PRODUCE SUSTAINED WINDS IN THE 20 TO 25 MPH RANGE...WITH GUSTS UP TO 40 MPH. BASED ON CURRENT LOW-LEVEL PROFILERS AND 00Z FORECAST SOUNDINGS...IT APPEARS WINDS WILL REMAIN JUST SHY OF ADVISORY CRITERIA TODAY. AS DRY LINE/COLD FRONT PROPAGATES EASTWARD THIS AFTERNOON...LINE OF CONVECTION STILL EXPECTED TO DEVELOP ACROSS PART OF THE AREA. 00Z 18 OCT MODELS HAVE SHIFTED LOCATION OF THUNDERSTORM INITIATION A LITTLE FURTHER EAST THAN PREVIOUSLY THOUGHT. IN FACT...GFS/NGM SUGGEST STORMS MAY FIRE ALONG THE ILLINOIS/INDIANA BORDER AFTER 21Z. MEANWHILE...NAM-WRF DEVELOPS THE STORMS FURTHER WEST BETWEEN THE I-55 AND I-57 CORRIDORS. DUE TO THE THE RECENT GOOD PERFORMANCE OF THE NAM-WRF...WILL FOLLOW ITS SOLUTION MOST CLOSELY. WILL THEREFORE CARRY LIKELY POPS ALONG AND EAST OF A BLOOMINGTON TO DECATUR LINE FOR THE LATE AFTERNOON...WITH ONLY CHANCE POPS FURTHER WEST. ANY STORMS THAT FORM WILL HAVE PLENTY OF WIND ENERGY AND INSTABILITY TO WORK WITH...SO DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. IN ADDITION...AMOUNT OF LOW- LEVEL ENVIRONMENTAL WIND SHEAR SUGGESTS THE POTENTIAL FOR A FEW TORNADOES...ESPECIALLY EARLY ON BEFORE STORMS CAN FORM INTO A LINEAR STRUCTURE. STORMS SHOULD LINGER EAST OF THE I-57 CORRIDOR INTO THE EARLY EVENING HOURS...SO WILL CONTINUE LIKELY POPS ACROSS THE FAR EAST AFTER 00Z. ONCE THE STORMS PUSH INTO INDIANA...PRECIP WILL COME TO AN END ACROSS THE AREA...WITH PERHAPS A FEW WRAP AROUND SHOWERS AFTER MIDNIGHT. WILL ONLY CARRY SLIGHT CHANCE POPS TO COVER THIS...AS LOW-LEVELS DRY OUT AND BEST UPPER SUPPORT REMAINS WELL TO THE NORTH. CLOUDY AND WINDY WEATHER IN STORE FOR FRIDAY...AS STRONG CAA PATTERN SETS UP. WILL CONTINUE TO UNDERCUT GUIDANCE FOR TEMPS...WITH HIGHS ONLY IN THE LOWER TO MIDDLE 60S ACROSS MOST LOCATIONS. UPPER SYSTEM PULLS AWAY ON SATURDAY...REPLACED BY BROAD RIDGING. AMPLE SUNSHINE AND STRONG WAA WILL HELP BOOST HIGH TEMPS BACK ABOVE NORMAL...WITH READINGS RISING WELL INTO THE 70S. LONG TERM...SUNDAY THROUGH WEDNESDAY NOT MUCH CHANGE IN THE EXTENDED...AS MODELS CONTINUE TO BRING YET ANOTHER STORM SYSTEM ACROSS THE COUNTRY LATE IN THE WEEKEND INTO EARLY NEXT WEEK. GFS CONTINUES TO BE THE MOST PROGRESSIVE MODEL WITH THIS FEATURE...WHILE ECMWF/CANADIAN BECOME MORE AMPLIFIED AND THUS SLOWER WITH THE APPROACHING WAVE. AT THIS POINT...WILL FOLLOW THE SLOWER CONSENSUS...WHICH KEEPS PRECIP OUT OF THE AREA UNTIL MONDAY. BARNES && .AVIATION... ISSUED 614 PM CDT WED OCT 17 2007 A BRIEF PERIOD OF LOWER VSBYS IS OCCURRING BEHIND THE INITIAL DEPARTING WAVE OF PRECIPITATION. HOWEVER...GRADIENT CONTINUES TO INCREASE AND WILL LIKELY BRING VSBYS INTO THE 4-6 MILE RANGE AHEAD OF NEXT RAIN COMPLEX. LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS OVER SOUTHERN ILLINOIS IS MOVING NORTH AND SHOULD ENVELOPE THE CENTRAL ILLINOIS TERMINALS FROM SOUTH TO NORTH THIS EVENING. WILDCARD IS CONVECTIVE LINE OVER MISSOURI. NCEP 18Z MODELS ARE NOT HANDLING THIS FEATURE WELL AND IT IS ALREADY SIGNIFICANTLY EAST OF WHERE THE MODELS WOULD INDICATE PRECIPITATION. WILL HAVE TO MONITOR THIS LINE CLOSELY TO SEE WHETHER IT CAN MAKE IT EAST INTO WEST CENTRAL ILLINOIS AFTER MIDNIGHT. ANOTHER CONCERN TONIGHT IS POTENTIAL FOR LLWS. 00Z RAOB FROM KILX HAS COME IN WITH 700 MB WINDS OF 41 KTS. WILL NOT INCLUDE LLWS IN TAFS AT THIS TIME BUT WE WILL HAVE TO MONITOR CLOSELY. TOMORROW IS A BIT MORE UNCERTAIN. DYNAMICS IS IMPRESSIVE...BUT MOISTURE IS MUCH MORE LIMITED AS DRY SLOT PUSHES INTO ILLINOIS. AT THIS TIME WILL EXPECT A THIN LINE OF CONVECTION TO DEVELOP SOMEWHERE IN THE WESTERN HALF OF ILLINOIS AND THEN RACE EASTWARD DURING THE AFTERNOON. HAVE TIMED TERMINAL FORECAST ACCORDINGLY. BARKER && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 17, 3:49 PM CDT, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 349 PM CDT WED OCT 17 2007 ILZ027>031-036>038-040>043-047>053-181100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 349 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORM CHANCES WILL INCREASE ACROSS THE AREA THIS AFTERNOON AND INTO THIS EVENING AS A WARM FRONT LIFTS NORTH ACROSS CENTRAL ILLINOIS. A FEW OF THE THUNDERSTORMS AFTER MIDNIGHT MAY PRODUCE GUSTY WINDS AND POSSIBLY SOME HAIL ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A POWERFUL SPRING-LIKE STORM SYSTEM WILL PUSH TOWARD THE MIDWEST THURSDAY BRINGING THE THREAT FOR SEVERE THUNDERSTORMS TO PARTS OF CENTRAL ILLINOIS. A WARM FRONT WILL LIFT NORTH OF THE AREA DURING THE MORNING HOURS TEMPORARILY PUTTING AN END TO THE THUNDERSTORMS. HOWEVER...STRONG AND GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS WITH GUSTS UP TO 40 MPH AT TIMES. AS THE COLD FRONT APPROACHES THE MISSISSIPPI RIVER AROUND THE NOON HOUR ON THURSDAY...THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL INCREASE ACROSS THE AREA. PRESENT INDICATIONS SUGGEST THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER...DUE TO THE PRESENCE OF STRONG LOW LEVEL WINDS...A FEW TORNADOES WILL BE POSSIBLE...ESPECIALLY WITH ANY ISOLATED STORMS THAT DEVELOP AHEAD OF THE MAIN LINE OF STORMS THURSDAY AFTERNOON. THE PRIMARY TIME FRAME FOR SEVERE THUNDERSTORMS AHEAD OF THE COLD FRONT WILL BE FROM NOON UNTIL 300 PM. THE SEVERE WEATHER THREAT WILL QUICKLY DIMINISH BY LATE THURSDAY AFTERNOON AS THE COLD FRONT RAPIDLY PUSHES TO THE EAST. HOWEVER... GUSTY SOUTHWEST WINDS AROUND 40 MPH WILL CONTINUE INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED UNTIL AFTER MIDNIGHT. SPOTTER ACTIVATION WILL BE NEEDED ON THURSDAY. ILZ044>046-054>057-061>063-066>068-071>073-181100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 349 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORM CHANCES WILL INCREASE ACROSS THE AREA THIS AFTERNOON AND INTO THIS EVENING AS A WARM FRONT LIFTS NORTH ACROSS CENTRAL ILLINOIS. A FEW OF THE THUNDERSTORMS AFTER MIDNIGHT MAY PRODUCE GUSTY WINDS AND POSSIBLY SOME HAIL ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A POWERFUL SPRING-LIKE STORM SYSTEM WILL PUSH TOWARD THE MIDWEST THURSDAY BRINGING THE THREAT FOR SEVERE THUNDERSTORMS TO PARTS OF CENTRAL AND EAST CENTRAL ILLINOIS. A WARM FRONT WILL LIFT NORTH OF THE AREA DURING THE MORNING HOURS TEMPORARILY PUTTING AN END TO THE THUNDERSTORMS. HOWEVER...STRONG AND GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS WITH GUSTS UP TO 40 MPH AT TIMES. AS THE COLD FRONT APPROACHES THE MISSISSIPPI RIVER AROUND THE NOON HOUR ON THURSDAY...THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL INCREASE ACROSS THE AREA. PRESENT INDICATIONS SUGGEST THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER...DUE TO THE PRESENCE OF STRONG LOW LEVEL WINDS...A FEW TORNADOES WILL BE POSSIBLE...ESPECIALLY WITH ANY ISOLATED STORMS THAT DEVELOP AHEAD OF THE MAIN LINE OF STORMS THURSDAY AFTERNOON. THE PRIMARY TIME FRAME FOR SEVERE THUNDERSTORMS AHEAD OF THE COLD FRONT WILL BE FROM 200 PM UNTIL 500 PM CDT. THE SEVERE WEATHER THREAT WILL QUICKLY DIMINISH BY LATE THURSDAY AFTERNOON AS THE COLD FRONT RAPIDLY PUSHES TO THE EAST. HOWEVER... GUSTY SOUTHWEST WINDS AROUND 40 MPH WILL CONTINUE INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED UNTIL AFTER MIDNIGHT. SPOTTER ACTIVATION WILL BE NEEDED ON THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS. HJS
In the hours before
Local storm report, Oct 18, 2:54 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
254 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG MEREDOSIA 39.83N 90.56W
10/18/2007 MORGAN IL LAW ENFORCEMENT
TREE TOPS SHEARED OFF ALONG A 100 YARD PATH NEAR HIGHWAY
104/67. REPORT OF A TREE LIMB THROUGH A WINDOW IN
MEREDOSIA. POWER LINES DOWN WITH SIDING BLOWN OFF SEVERAL
HOMES.
&&
DSMITHLocal storm report, Oct 18, 3:34 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
334 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM TSTM WND DMG 10 S SPRINGFIELD 39.64N 89.64W
10/18/2007 SANGAMON IL EMERGENCY MNGR
POWER LINE DOWN AT 10705N PAWNEE ROAD.
&&
DSMITHLocal storm report, Oct 18, 4:46 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
446 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 AM TSTM WND DMG FLORA 38.67N 88.48W
10/18/2007 CLAY IL EMERGENCY MNGR
TREES AND POWER LINES DOWN IN FLORA. TIME ESTIMATED.
&&
SCHAFFERLocal storm report, Oct 18, 4:50 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
450 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM TSTM WND GST LAWRENCEVILLE 38.73N 87.69W
10/18/2007 M66 MPH LAWRENCE IL AWOS
WIND GUST OF 66 MPH MEASURED AT LAWRENCEVILLE ASOS.
&&
SCHAFFERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 1:22 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 38 min |
| Oct 18, 2:01 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 44 min |
| Oct 18, 3:58 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 32 min |
| Oct 18, 4:08 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Shelby | 37 min |
| Oct 18, 4:20 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 40 min |
| Oct 18, 4:34 AM CDT | Tornado Warning | ILX | Coles, Douglas | 26 min |
| Oct 18, 4:53 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 29 min |
| Oct 18, 5:28 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 32 min |
| Oct 18, 9:36 AM CDT | Wind Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 6 hr |
| Oct 18, 4:45 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 45 min |
| Oct 18, 4:49 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Piatt | 41 min |
| Oct 18, 5:19 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon | 41 min |
| Oct 18, 5:24 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Macon, Piatt | 35 min |
| Oct 18, 5:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt, Shelby | 42 min |
| Oct 18, 5:47 PM CDT | Tornado Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt, Shelby | 43 min |
| Oct 18, 5:49 PM CDT | Tornado Warning | ILX | Coles, Cumberland, Effingham, Shelby | 41 min |
| Oct 18, 5:50 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 40 min |
| Oct 18, 6:20 PM CDT | Tornado Warning | ILX | Coles, Cumberland, Douglas, Moultrie | 40 min |
| Oct 18, 6:26 PM CDT | Tornado Warning | ILX | Champaign, Douglas, Vermilion | 34 min |
| Oct 18, 6:57 PM CDT | Tornado Warning | ILX | Coles, Douglas, Edgar, Vermilion | 48 min |
| Oct 18, 6:58 PM CDT | Tornado Warning | ILX | Vermilion | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.